MathSciNet Relay Station
MathSciNet bibliographic data
MR413206 (54 #1323) 58G99 (57D40 35G20)
Gromov, M. L. Convex integration of differential relations. I. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 329–343.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement